Open Access
December, 2006 Restricted Radon Transforms and Unions of Hyperplanes
Daniel M. Oberlin
Rev. Mat. Iberoamericana 22(3): 977-992 (December, 2006).


We study $L^p (\mathbb{R}^n)\rightarrow L^{\alpha ,\infty}_{d\mu (\sigma)}(L^{\infty}_{dt})$ estimates for the Radon transform in certain cases where the dimension of the measure $\mu$ on $\Sigma^{(n-1)}$ is less than $n-1$.


Download Citation

Daniel M. Oberlin . "Restricted Radon Transforms and Unions of Hyperplanes." Rev. Mat. Iberoamericana 22 (3) 977 - 992, December, 2006.


Published: December, 2006
First available in Project Euclid: 22 January 2007

zbMATH: 1117.28003
MathSciNet: MR2320409

Primary: 28A75

Keywords: Besicovitch set , Hausdorff dimension , Radon transform

Rights: Copyright © 2006 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.22 • No. 3 • December, 2006
Back to Top